Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jai

Cetaphil Cleanser.....

Recommended Posts

hey folks....So, I've been using Cetaphil religiously for at least 3 years with no problems - until recently. I have noticed that every time I use it, my face feels like it's burning! I don't use any cleansers that have acne medication in them because they make my acne worse, so I like to stick with something simple and gentle. Any suggestions on replacements?

Share this post


Link to post
Share on other sites

Just a guess, but what type of moisturizer are you using? I thought my cleanser was irritating my skin for the longest time, but eventually found out that the Aveeno lotion I was applying contained alcohols (benzyl and cetyl) that were breaking down my skin barrier and leaving it susceptible to irritation from ANY topical that I applied. In other words, maybe some other product you are using is increasing your skin's sensitivity to what would otherwise be a mild product. (Actually, doesn't the Cetaphil Cleanser have Sodium Lauryl/Laureth Sulfate as an ingredient? That can, over time, cause irritation as well.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×